# SDR HNAA2021030200068

- Difficulty date: February 14, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,090 hours, 33,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON EXTERNAL FUSELAGE SKIN AROUND RIVET AT FR 77 BTW STR 8R-9R....PERFORMED PT INSPECTION IAW EASI NDTM. EASI 0452. CRACK ENDS MARKED....REMOVED THE CRACK AREA ON FUSELAGE SKIN AND INSTALLED SKIN BUSHING ON EXTERNAL FUSELAGE SKIN AT RIVET AT FR 77 BTW STR 8R-9R IAW EMB145 SRM 53-32-01RE ITEM 9, EO1-53-21-0040. SEE TASK AND WIPS FOR FURTHER DETAIL
